Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Group presentations and formal deformations


Author: Perrin Wright
Journal: Trans. Amer. Math. Soc. 208 (1975), 161-169
MSC: Primary 57C25
DOI: https://doi.org/10.1090/S0002-9947-1975-0380813-5
MathSciNet review: 0380813
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Formal deformations (expansions and collapses) of dimension $ \leqslant 3$ among $ 2$-dimensional polyhedra are explained in terms of a certain collection of operations on finite group presentations. The results are valid for any simple homotopy type of $ 2$-dimensional polyhedra, and simplifications are possible within the simply connected simple homotopy types.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57C25

Retrieve articles in all journals with MSC: 57C25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1975-0380813-5
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society